That's the interesting about having lupus.
You learn to spell Otolarynogo
(Maybe not ..)
Today, I get to see doctors from the above two specialties!
Oto = Ear, Nose, Throat
Oph = The "Eye" Doctor
The "Eye" doctor is what I see on a yearly basis.
It is to monitor for "Plaquenil Toxicity" towards the eyes.
What is Plaquenil?
It is anti-malarial that I take on a daily basis.
I've seen the "Eye" doctor a couple of times, and was expecting "ok", "clear",
instead, she said something that now bugs me.
"Oh.. there's signs of early formation of cataract"
One of the very common side effects of long-term use of steroid (prednisolone), other than looking like a hairy female gorilla.
"Cataracts – Steroid therapy can cause cataracts. People usually notice glare which progresses to blurry vision. It may seem as if your glasses are not working properly. Night vision may also be reduced. The first sign of glare is difficulty driving into the sunset or difficulty with reflections from headlights on rainy nights."
source :- http://www.bclupus.org/reference_library/Symposium/symposium-20051022-Wade%20Kevin%20Dr-Eye%20Manifestations%20of%20Lupus%20and%20Sjogren's%20Syndrome.pdf
Now I understand why I can't stand driving at night!
Anyway - at this point of time, there's nothing to worry about until I see some "floating dots, specks" or experience pain in me eyes. So, to see EYE doc next year!
The highlight of today is the ENT doctor, in my case, I complained about my blocked, very dry nose, which is now not very dry anymore as body will attempt to heal itself! Should have checked me 3-4 weeks ago when my nostril was like a dry desert, a flick of the lighter, my nostril hair will burn!
Well, I don't like the idea of having "doctor" look into my nostril, that's exactly what happened!
And, to put my nostril to further test, after some spray to numb me two nostrils, a little camera went all the way through my nostril and there you have it, on the screen, image of my nostril hair - MONSTER NOSTRIL HAIR. I didn't want to look.
Was happy to hear them say, "Oh, there's no growth".
The doctor gave me some allergic pills, nasal spray and vaseline.
I thought of approaching the Nephro today about my sudden dip in WBC, I didn't.
I'm hoping it will regularised itself somehow before my next visit to see them end of first week December.
Wish me luck.
P:S: Oh ya, while having dinner at a restaurant tonight, I saw a cute guy, got too excited and hit my head on the beam behind me. Bugger.